How can you get them out of your system if you have taken too many...is there something that can help you vomit them out
I doubt you can, they would have dissolved now. also with some things its actually dangerouse to vomit them up. I find it hard how you could take too many sleeping pills though. still its probably best to go to the hospital just in case, tell them exactly what kind of pills you took and theyll be able to tell you what to go...but you need to go right now. dont wait.
Well if you took too many... You can vomit them out... I'm sure you know how to... And I would get checked..First ... I would try vomiting them out.. caz the er is probably going to have to maybe pump your stomach and I'm sure you dont want that...shouldnt be taking too many pills... you dont want to mess with pills for sure.
Go to the hospital. I dont know how you can accidently take TOO MUCH but if you have you may pass out and then choke on your own vomit and die so go now.
BTW if you have taken too many how are you able to type a question?
Deffinitly go tot he hospital. They can get it out of your system a lot easier and safer.
please go to the er or a doctor... sleeping pills can kill you...